# SDR NACA2016081100040

- Difficulty date: August 11, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,680 hours, 61,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BELTFRAME BS 1016 BETWEEN STRINGER 20 AND 21L.  CORROSION FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-10-1, FIGURE 1, SHEET 11, REV 101.  REPAIRED IAW SR 3-3612631720.
